Open Access
Translator Disclaimer
November 1997 A scaling limit for queues in series
Timo Seppäläinen
Ann. Appl. Probab. 7(4): 855-872 (November 1997). DOI: 10.1214/aoap/1043862414

Abstract

We derive a law of large numbers for a tagged particle in the one-dimensional totally asymmetric simple exclusion process under a scaling different from the usual Euler scaling. By interpreting the particles as the servers of a series of queues we use this result to verify an open conjecture about the scaling behavior of the departure times from a long series of queues.

Citation

Download Citation

Timo Seppäläinen. "A scaling limit for queues in series." Ann. Appl. Probab. 7 (4) 855 - 872, November 1997. https://doi.org/10.1214/aoap/1043862414

Information

Published: November 1997
First available in Project Euclid: 29 January 2003

zbMATH: 0897.60094
MathSciNet: MR1484787
Digital Object Identifier: 10.1214/aoap/1043862414

Subjects:
Primary: 60K35
Secondary: 60K25

Keywords: Exclusion process , Hydrodynamic limit , queues in series

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.7 • No. 4 • November 1997
Back to Top